# SDR ABXA050262

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,967 hours, 62,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 2944
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, THE EMERGENCY EXIT PEANUT LIGHTS WERE INOP.  REMOVED & REPLACED EMERGENCY BATTERIES PER DC9 AMM 33-53 OPS CHECKED GOOD.  ON SUBSEQUENT MAINTENANCE, THE BATTERY EMERGENCY POWER SUPPLY WAS REPLACED.
